# SDR DXTA2013032205329

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 5,432 hours, 3,565 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99146502
- Part serial: 0123
- Condition: Failed
- Location: Nlg
- Part time: 758 hours, 463 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR SELCETED UP AND RED UNLOCK LIGHT CAME ON - RT GEAR GREEN LIGHT REMAINED ON - LT GEAR AND NOSE LIGHTS WENT OFF.  LIGHT CONDITION REMAINED UNTIL GEAR APPEARED UP AND UPLOCK LIGHT THEN UNLOCK AND ALL GREEN LIGHTS WENT OUT.  APPROXIMATELY TEN SECONDS.  REMOVED AND REPLACED THE STEERING UNIT IAW CE-680 MM 32-25-00. OPERATIONAL CHECK, LEAK CHECK, TRAVEL AND TAXI CHECKS GOOD.
